# SDR SWAA2024060480021

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED BETWEEN BS 1006 AND BS 1016; RBL 6; WL 208.1 AT AFT GALLEY AREA 2024-293752<[01] REPLACED FLOOR STRUCTURE STRAP LOCATED BETWEEN BS 1006 AND BS 1016; RBL 6; WL 208.1 AT AFT GALLEY AREA IAW SRM 51-10-02 ITEM 9 AND DWG #156A5600 SHEET 49 REV. A SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
